# SDR SIMA20140801001

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 10,598 hours, 6,736 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2488
- Condition: Failed
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON THE DESCENT OTBD SPOILERON MSG APPEARED, FLT CONTROL PAGE RT WING NR 4 BOX YELLOW, RT WING NR 1 BOX WHITE.  PERFORMED SPOST TEST IAW AMM 27-61-05 ALL MSGS CLEARED IAW TDMI 534T2722.  RT OTBD PCU R & R IAW ETN CR-27-093.  TDMI REMAINS OPEN FOR 1 FLIGHT DAY.  ACFT OK FOR SERVICE.  R & R RT OTBD PCU IAW AMM 27-62-01.  OPERATIONS CHECKED GOOD.  TDMI ITEM RESTORED.
